In stock
SKU
13636
KD1.17
Panadrex Tablet is used for Fever, Cold, Flu, Periods pain, Joint pain, Toothache, Headache, Ear pain, Tooth ache and other conditions. Panadrex Tablet may also be used for purposes not listed in this medication guide. Panadrex Tablet contains Paracetamol as an active ingredient. Panadrex Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.

PANADREX 500MG 96 TAB

SKU 13636
KWD 1.17
Size: 96 قرص

In stock

Panadrex Tablet is used for Fever, Cold, Flu, Periods pain, Joint pain, Toothache, Headache, Ear pain, Tooth ache and other conditions. Panadrex Tablet may also be used for purposes not listed in this medication guide. Panadrex Tablet contains Paracetamol as an active ingredient. Panadrex Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.

Panadrex Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms: Fever Cold Flu Periods pain Joint pain Toothache Headache Ear pain

LENSES-POWER

No

Brands

180

Size

96 قرص

Is Featured

Yes

Directions of use

Adults: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Children 6-12 years: 1/2 - 1 tablet three to four times daily (maximum daily dose for children 6-12 years is 2 gm means 4 tablets.

Active Ingredients

Paracetamol 500 mg

Indication

Anti-Pyretic Analgesic Anti - Inflammatory

Write Your Own Review
You're reviewing:PANADREX 500MG 96 TAB
Your Rating